Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Vyvanse Cause Any Side Effects?

I had a question about the drug Vyvanse. It was prescribed for me half way through last school year and I haven t had any problems with it until the last few days. Two days ago I had some pretty bad nausea, and I was afraid to try to eat anything the next morning so I skipped my Vyvanse dose (I was told to avoid taking it without having food in my stomach). I felt better that day (which was yesterday) so I was eating a little bit by dinner, and I felt good as new this morning. I ate an apple, a sausage and egg sandwich and some coffee, then took my Vyvanse about an hour later. I felt Ok until around 3 this afternoon when I started to get really nauseous at random times between then and now (5pm). Is there a chance that the medication is having a bad effect on me now, even though I ve been on it for 10(ish) months?
Tue, 24 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Vyvanse is a stimulant contains lisdexamfetamine which stimulates the brain. It is commonly described for attention deficit hyperactive disorder to pay more attention to a work. It works by psychological, social and also the major option of treatment for ADHD. It helps the individual to pay more attention to the activities with improved concentration.

Common side effects of the drug are nausea, vomiting, headache, dizziness, loss of appetite, irritability, etc. In your case, the drug may be the cause for nausea. Take some over the counter drugs to overcome the nauseating symptom. H2 blockers or Proton pump inhibitors or simply antiemetics may help to rectify the side effect of the drug.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pradeepraj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Loading Online Doctors....
Does Vyvanse Cause Any Side Effects?

Hi, Vyvanse is a stimulant contains lisdexamfetamine which stimulates the brain. It is commonly described for attention deficit hyperactive disorder to pay more attention to a work. It works by psychological, social and also the major option of treatment for ADHD. It helps the individual to pay more attention to the activities with improved concentration. Common side effects of the drug are nausea, vomiting, headache, dizziness, loss of appetite, irritability, etc. In your case, the drug may be the cause for nausea. Take some over the counter drugs to overcome the nauseating symptom. H2 blockers or Proton pump inhibitors or simply antiemetics may help to rectify the side effect of the drug. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pradeepraj, General & Family Physician